# SDR AU010241

- Difficulty date: February 6, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN PRESSURISATION SYSTEM FAULTY.
